MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551RNAS
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they received compromised force sensor system alarm.Customer said that the blood glucose level was over 200mg/dl and was high for her and was not able to treat it.Customer was unable to troubleshoot for high blood glucose levels.Customer was advised to revert to back up plan per healthcare professional¿s instructions.Customer stated that the drive support cap appeared normal.The insulin pump will be returned for analysis and a replacement pump will be sent.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test but compromised force sensor system alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the occlusion, prime/compromised force sensor system and excessive no delivery test due to compromised force sensor system alarm.Insulin pump received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window, stained end cap sticker, stained address/serial number label, cracked belt clip slot, cracked case reservoir tube window corner and cracked battery tube threads.

Brand Name
530G INSULIN PUMP MMT-551RNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6895796
Report Number2032227-2017-53097
Device Sequence Number13794234
Product Code OZO
UDI-Device Identifier00643169507951
UDI-Public(01)00643169507951
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551RNAS
Device Catalogue NumberMMT-551RNAS
Device Lot NumberA3551RNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight115